# SDR 2001F00445

- Difficulty date: July 9, 2001
- Submitted: October 18, 2001
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145
- System (JASC): 2530 · Buffet/Galleys
- Part: Connector
- Condition: Dirty
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 5882 - PHX-XNA - SHORTLY AFTER ARRIVING IN XNA, THE FLIGHT ATTENDANT REPORTED SMOKE COMING FROM THE COFFEE POTS.  THE CREW SECURED THE CB'S AND MAINTENANCE PERFORMED AND INSPECTION OF THE COFFEE POTS AND DEFERRED THE ITEM.  LATER MAINTENANCE CLEANED THE CONNECTOR PLUG AND OPS CHECKED GOOD.  (M)
